# SDR 96ZZZX659

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Light
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO SMOKE DETECTOR LIGHT ILLUMINATED CLIMBING THROUGH 12,000 FEET.  MADE AIR TURN-BACK FOR LANDING AT DAYTON.  LIGHT EXTINGUISHED AT 500 FEET AGL AND REMAINED OUT.  NO SMOKE NOTED.  AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED MAIN CARGO COMPARTMENT FOR EVIDENCE OF FIRE WITH NONE NOTED. INSPECTED AND OPERATIONALLY TESTED SMOKE DETECTOR SYSTEM.  OPS CHECKS NORMAL.
